RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kordonis, K

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:23
Abstract pages:72
Full texts:21
References:28

http://www.mathnet.ru/eng/person71652
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2004
1. M. Markina, K. Klimov, A. N. Vasiliev, A. Freimut, K. Kordonis, M. Krainer, T. Lorenz, T. Yamauchi, Y. Ueda, “Sequence of phase transitions in a quasi-one-dimensional β-Na<sub>0.33</sub>V<sub>2</sub>O<sub>5</sub> compound with variable valence”, Pis'ma v Zh. Èksper. Teoret. Fiz., 79:11 (2004),  670–673  mathnet; JETP Letters, 79:11 (2004), 542–544  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019